# SDR SWAA2024011529909

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION RBL 22 STA 727H-727I<[01] REMOVED CORROSION ON R/H SIDE PLATE FROM STA. 727H + 11 PER SRM 51-10-02. WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.TREATED AND PRIMED PER SRM 51-20-01.REMAINING SECTION WIL BE REPLACED ON NON ROUTINE CARD #TTG8Q00Q6D3W.
